MAUDE Adverse Event Report: ARTHREX, INC. SP FBRTAK RC FBRTPE BLU & STTPE WH/BLK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SP FBRTAK RC FBRTPE BLU & STTPE WH/BLK; NON-DEGRADABLE FIXATN FASTENER
Model Number SP FBRTAK RC FBRTPE BLU & STTPE WH/BLK
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6)2024, it was reported by a sales representative via sems-06527607 that an ar-3652tsp fibertak rc suture anchor had the suture tip "messed up", and no further information was provided.This was discovered during a procedure, with no reported patient harm.Additional information was requested.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to misaligned insertion; or prying/leveraging the device during use.

Brand Name
SP FBRTAK RC FBRTPE BLU & STTPE WH/BLK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19175182
Report Number1220246-2024-02337
Device Sequence Number18097118
Product Code MBI
UDI-Device Identifier10888867362922
UDI-Public10888867362922
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K232973
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP FBRTAK RC FBRTPE BLU & STTPE WH/BLK
Device Catalogue NumberAR-3652TSP
Device Lot Number15080877
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2024
Supplement Date Received by Manufacturer05/17/2025
Initial Report FDA Received Date04/24/2024
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown